No Cover Image

Journal article 751 views

Lyapunov exponents of PDEs driven by fractional noise with Markovian switching

Xiliang Fan, Chenggui Yuan Orcid Logo

Statistics & Probability Letters, Volume: 110, Pages: 39 - 50

Swansea University Author: Chenggui Yuan Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1016/j.spl.2015.11.025

Published in: Statistics & Probability Letters
Published: 2016
URI: https://cronfa.swan.ac.uk/Record/cronfa31025
Tags: Add Tag
No Tags, Be the first to tag this record!
Keywords: Fractional Brownian motion; Stochastic parabolic equation; Lyapunov exponent; Stability
College: Faculty of Science and Engineering
Start Page: 39
End Page: 50